Works matching DE "ASYMPTOTIC theory in statistical hypothesis testing"
Results: 56
Inference from heteroscedastic functional data.
- Published in:
- Journal of Nonparametric Statistics, 2010, v. 22, n. 2, p. 149, doi. 10.1080/10485250903171621
- By:
- Publication type:
- Article
PARTIALLY SEQUENTIAL NONPARAMETRIC TWO-"SAMPLE TEST FOR ORDERED CATEGORICAL'DATA.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 5, p. 539, doi. 10.1080/10485250213901
- By:
- Publication type:
- Article
Change-Point Analysis Based on Empirical Characteristic Functions of Ranks.
- Published in:
- Sequential Analysis, 2006, v. 25, n. 4, p. 421, doi. 10.1080/07474940600934888
- By:
- Publication type:
- Article
Asymptotic Second-Order Efficiency of a Two-Stage Procedure for Estimating a Linear Function of Normal Means.
- Published in:
- Sequential Analysis, 2004, v. 23, n. 1, p. 103, doi. 10.1081/SQA-120030197
- By:
- Publication type:
- Article
Comment.
- Published in:
- 2014
- By:
- Publication type:
- Opinion
Comparing Predictive Accuracy.
- Published in:
- Journal of Business & Economic Statistics, 2002, v. 20, n. 1, p. 134, doi. 10.1198/073500102753410444
- By:
- Publication type:
- Article
Strongly Consistent Determination of Cointegrating Rank Via Canonical Correlations.
- Published in:
- Journal of Business & Economic Statistics, 2000, v. 18, n. 1, p. 77, doi. 10.2307/1392138
- By:
- Publication type:
- Article
Asymptotically Distribution-Free Goodness-of-Fit Testing: A Unifying View.
- Published in:
- Econometric Reviews, 2009, v. 28, n. 6, p. 632, doi. 10.1080/07474930903038933
- By:
- Publication type:
- Article
CHI-SQUARE DIAGNOSTIC TESTS FOR ECONOMETRIC MODELS: THEORY.
- Published in:
- Econometrica, 1988, v. 56, n. 6, p. 1419, doi. 10.2307/1913105
- By:
- Publication type:
- Article
The Effects of Rounding on Likelihood Procedures.
- Published in:
- Journal of Applied Statistics, 2004, v. 31, n. 1, p. 29, doi. 10.1080/0266476032000148939
- By:
- Publication type:
- Article
Confidence interval estimation of CPUE year trend in delta-type two-step model.
- Published in:
- Fisheries Science, 2008, v. 74, n. 4, p. 712, doi. 10.1111/j.1444-2906.2008.01581.x
- By:
- Publication type:
- Article
A confidence interval for the difference between two reaction indices.
- Published in:
- Contact Dermatitis (01051873), 2011, v. 64, n. 3, p. 164, doi. 10.1111/j.1600-0536.2010.01826.x
- By:
- Publication type:
- Article
Convergence of the SMC Implementation of the PHD Filte.
- Published in:
- Methodology & Computing in Applied Probability, 2006, v. 8, n. 2, p. 265, doi. 10.1007/s11009-006-8552-y
- By:
- Publication type:
- Article
NON-PARAMETRIC TESTS FOR TESTING SIMPLE ORDERED ALTERNATIVE OF SCALE PARAMETERS USING TWO-SAMPLE STATISTICS.
- Published in:
- Journal of Combinatorics, Information & System Sciences, 2013, v. 38, n. 1-4, p. 19
- By:
- Publication type:
- Article
A Framework for Assessing Broad Sense Agreement Between Ordinal and Continuous Measurements.
- Published in:
- Journal of the American Statistical Association, 2011, v. 106, n. 496, p. 1592, doi. 10.1198/jasa.2011.tm10483
- By:
- Publication type:
- Article
Heteroscedastic One-Way ANOVA and Lack-of-Fit Tests.
- Published in:
- Journal of the American Statistical Association, 2004, v. 99, n. 466, p. 368, doi. 10.1198/016214504000000412
- By:
- Publication type:
- Article
On the Asymptotic Properties of LDU-Based Tests of the Rank of a Matrix.
- Published in:
- Journal of the American Statistical Association, 1996, v. 91, n. 435, p. 1301, doi. 10.1080/01621459.1996.10476999
- By:
- Publication type:
- Article
Equivalence and Interval Testing for Lehmann's Alternative.
- Published in:
- Journal of the American Statistical Association, 1996, v. 91, n. 435, p. 1187, doi. 10.1080/01621459.1996.10476988
- By:
- Publication type:
- Article
Asymptotics for the SIMEX estimator in nonlinear measurement error models.
- Published in:
- Journal of the American Statistical Association, 1996, v. 91, n. 433, p. 242, doi. 10.1080/01621459.1996.10476682
- By:
- Publication type:
- Article
On the Erratic Behavior of Estimators of N in the Binomial N, p Distribution.
- Published in:
- Journal of the American Statistical Association, 1994, v. 89, n. 425, p. 344, doi. 10.2307/2291231
- By:
- Publication type:
- Article
The analysis of current status data on point processes.
- Published in:
- Journal of the American Statistical Association, 1993, v. 88, n. 424, p. 1449, doi. 10.1080/01621459.1993.10476432
- By:
- Publication type:
- Article
When is conflict normal?
- Published in:
- Journal of the American Statistical Association, 1993, v. 88, n. 424, p. 1433, doi. 10.1080/01621459.1993.10476429
- By:
- Publication type:
- Article
Hypothesis testing with complex survey data: The use of classical quadratic test statistics with particular reference to regression problems.
- Published in:
- Journal of the American Statistical Association, 1993, v. 88, n. 422, p. 629, doi. 10.1080/01621459.1993.10476316
- By:
- Publication type:
- Article
Statistical Inference: Likelihood to Significance.
- Published in:
- Journal of the American Statistical Association, 1991, v. 86, n. 414, p. 258, doi. 10.1080/01621459.1991.10475029
- By:
- Publication type:
- Article
Simultaneous Confidence Regions for the Frequency Analysis of Multiple Time Series.
- Published in:
- Journal of the American Statistical Association, 1987, v. 82, n. 397, p. 271, doi. 10.1080/01621459.1987.10478429
- By:
- Publication type:
- Article
Incorporating Historical Controls in Testing for a Trend in Proportions.
- Published in:
- Journal of the American Statistical Association, 1986, v. 81, n. 396, p. 1095, doi. 10.1080/01621459.1986.10478379
- By:
- Publication type:
- Article
Asymptotically Chi-Squared Distributed Tests of Normality for Type II Censored Samples.
- Published in:
- Journal of the American Statistical Association, 1986, v. 81, n. 396, p. 1026, doi. 10.1080/01621459.1986.10478368
- By:
- Publication type:
- Article
Jackknifing and Bootstrapping Goodness-of-Fit Statistics in Sparse Multinomials.
- Published in:
- Journal of the American Statistical Association, 1986, v. 81, n. 396, p. 1005, doi. 10.1080/01621459.1986.10478365
- By:
- Publication type:
- Article
Nonparametric Estimation for a Scale-Change With Censored Observations.
- Published in:
- Journal of the American Statistical Association, 1983, v. 78, n. 382, p. 382, doi. 10.1080/01621459.1983.10477981
- By:
- Publication type:
- Article
A Test of Independence Against a Class of Ordered Alternatives in a 2 X C Contingency Table.
- Published in:
- Journal of the American Statistical Association, 1980, v. 75, n. 370, p. 454, doi. 10.2307/2287476
- By:
- Publication type:
- Article
Size and Power Assessments of Tests of Hypotheses on Survival Parameters.
- Published in:
- Journal of the American Statistical Association, 1978, v. 73, n. 361, p. 129, doi. 10.1080/01621459.1978.10480015
- By:
- Publication type:
- Article
A Comparison of Two Approaches to Fixed-Width Confidence Interval Estimation.
- Published in:
- Journal of the American Statistical Association, 1977, v. 72, n. 360, p. 901, doi. 10.2307/2286484
- By:
- Publication type:
- Article
Estimation of Linear Models with Time and Cross-Sectionally Varying Coefficients.
- Published in:
- Journal of the American Statistical Association, 1977, v. 72, n. 360, p. 890, doi. 10.2307/2286482
- By:
- Publication type:
- Article
An Efficient Sequential Ranking Procedure.
- Published in:
- Journal of the American Statistical Association, 1977, v. 72, n. 360, p. 841, doi. 10.2307/2286471
- By:
- Publication type:
- Article
Sampling Behavior of Tests for Correlation in Two-Way Contingency Tables.
- Published in:
- Journal of the American Statistical Association, 1977, v. 72, n. 358, p. 309, doi. 10.1080/01621459.1977.10480995
- By:
- Publication type:
- Article
Considerations in Measuring Partial Association for Ordinal Categorical Data.
- Published in:
- Journal of the American Statistical Association, 1977, v. 72, n. 357, p. 37, doi. 10.1080/01621459.1977.10479904
- By:
- Publication type:
- Article
Locally Asymptotically Most Stringent Tests for Paired Comparison Experiments.
- Published in:
- Journal of the American Statistical Association, 1974, v. 69, n. 346, p. 423, doi. 10.1080/01621459.1974.10482968
- By:
- Publication type:
- Article
Comparison of Failure Rates Using Rank Tests.
- Published in:
- Journal of the American Statistical Association, 1974, v. 69, n. 346, p. 411, doi. 10.1080/01621459.1974.10482966
- By:
- Publication type:
- Article
How Many Classes in the Pearson Chi--Square Test?
- Published in:
- Journal of the American Statistical Association, 1973, v. 68, n. 343, p. 707, doi. 10.2307/2284803
- By:
- Publication type:
- Article
Simultaneous Estimation of Multinomial Cell Probabilities.
- Published in:
- Journal of the American Statistical Association, 1973, v. 68, n. 343, p. 683, doi. 10.1080/01621459.1973.10481405
- By:
- Publication type:
- Article
Asymptotic Optimality of Fisher's Method of Combining Independent Tests II.
- Published in:
- Journal of the American Statistical Association, 1973, v. 68, n. 341, p. 193, doi. 10.1080/01621459.1973.10481362
- By:
- Publication type:
- Article
Rank Tests for "Lehmann's Alternative".
- Published in:
- Journal of the American Statistical Association, 1971, v. 66, n. 336, p. 879, doi. 10.2307/2284246
- By:
- Publication type:
- Article
Tests of independence for ordinal data using bootstrap.
- Published in:
- Educational & Psychological Measurement, 1998, v. 58, n. 2, p. 221, doi. 10.1177/0013164498058002006
- By:
- Publication type:
- Article
THE IMPACT OF A HAUSMAN PRETEST ON THE ASYMPTOTIC SIZE OF A HYPOTHESIS TEST.
- Published in:
- Econometric Theory, 2010, v. 26, n. 2, p. 369, doi. 10.1017/S0266466609100026
- By:
- Publication type:
- Article
INFERENCE FOR THE JUMP PART OF QUADRATIC VARIATION OF ITÔ SEMIMARTINGALES.
- Published in:
- Econometric Theory, 2010, v. 26, n. 2, p. 331, doi. 10.1017/S0266466609100014
- By:
- Publication type:
- Article
SPC for short-run multivariate autocorrelated processes.
- Published in:
- Journal of Applied Statistics, 2011, v. 38, n. 10, p. 2303, doi. 10.1080/02664763.2010.547566
- By:
- Publication type:
- Article
Performance Hypothesis Testing with the Sharpe and Treynor Measures.
- Published in:
- Journal of Finance (Wiley-Blackwell), 1981, v. 36, n. 4, p. 889, doi. 10.1111/j.1540-6261.1981.tb04891.x
- By:
- Publication type:
- Article
On Judging the Significance of Differences by Examining the Overlap Between Confidence Intervals.
- Published in:
- American Statistician, 2001, v. 55, n. 3, p. 182, doi. 10.1198/000313001317097960
- By:
- Publication type:
- Article
Four (Pathological) Examples in Asymptotic Statistics.
- Published in:
- American Statistician, 1984, v. 38, n. 3, p. 209, doi. 10.2307/2683657
- By:
- Publication type:
- Article
Automated Hypothesis Tests and Standard Errors for Nonstandard Problems.
- Published in:
- American Statistician, 1975, v. 29, n. 1, p. 56, doi. 10.2307/2683686
- By:
- Publication type:
- Article